# SDR AALA202010039011

- Difficulty date: September 30, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,195 hours, 10,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Defective
- Location: Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEATIVE R1 DOOR EPAS BATTERY PACK NO GREEN LIGHT ISSUES. REPLACED R1 DOOR EPAS BATTERY PER AMM 52-11-20.
